# SDR JJBA20230515009

- Difficulty date: May 8, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 41,168 hours, 28,104 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON LH RUDDER II SKIN AROUND NUTPLATE BTW RIB ZV 2067.0 AND RIB 2357.0. SKIN REPAIRED WITH A DOUBLER.
